Previous |  Up |  Next


[AF] ANDRES J.-FIŠER J.: Metric and topological multivalued fractals. (To appear). Zbl 1057.28003
[AG] ANDRES J.-GÓRNIEWICZ L.: On the Banach Contraction Principle for multi- valued mappings. In: Approximation, Optimization and Mathematical Economics (M. Lassonde, ed.), Physica-Verlag Springer, Heidelberg, 2001, pp. 1-23. MR 1842872
[BG] DE BLASI F. S.-GEORGIEV P. GR.: Hukuhara's topological degree for non compact valued multifunctions. Publ. Res. Inst. Math. Sci. 39 (2003), 183-203. MR 1935246 | Zbl 1048.47045
[CV] CASTAING C.-VALADIER M.: Convex Analysis and Measurable Multifunctions. Lecture Notes in Math. 580, Springer-Verlag, Berlin-New York, 1977. MR 0467310 | Zbl 0346.46038
[D] DEIMLING K.: Nonlinear Functional Analysis. Springer-Verlag, Berlin, 1985. MR 0787404 | Zbl 0559.47040
[E] ENGELKING R.: Outline of General Topology. Noгth-Holland; PWN, Amsterdam; Warszawa, 1968. MR 0230273 | Zbl 0157.53001
[GN] GÓRNIEWICZ L.-ROZPLOCH-NOWAKOWSKA D.: On the Schauder fixed poгnt theorem. In: Topology in Nonlinear Analysis (K. Geba et al., eds.), Banach Center Publ. 35, Polish Acad. of Sci., Inst. of Math., Warszawa, 1996, pp. 207-219.
[H] HALE J. K.: Asymptotic Behavior of Dissipative Systems. Math. Surveys Monographs 25, Amer. Math. Soc, Providence, RI, 1988. MR 0941371 | Zbl 0642.58013
[Ha] HAYASHI S.: Self-similar sets as Tarski's fixed points. Publ. Res. Inst. Math. Sci. 21 (1985), 1059-1066. MR 0817158 | Zbl 0618.54030
[HP] HU S.-PAPAGEORGЮU N. S.: Handbook of Multivalued Analysis. Vol. I: Theory. Math. Appl., Kluwer Academic Publishers, Dordrecht, 1997. MR 1485775 | Zbl 0887.47001
[Hu] HUTCHINSON J. E.: Fractals and Self Similarity. Indiana Univ. Math. J. 30 (1981), 713-747. MR 0625600 | Zbl 0598.28011
[JGP] JACHYMSKI J.-GAJEK L.-POKAROWSKI P.: The Tarski-Kantorovitch Principle and the theory of iterated function systems. Bull. Austral. Math. Soc. 61 (2000), 247-261. MR 1748704 | Zbl 0952.54029
[Ki] KIENINGER B.: Iterated Function Systems on Compact Hausdorff Spaces. Ph.D. Thesis, Institut für Mathematik der Mathematisch-Naturwissenschaftliche Fakultät der Universität Augsburg, 2002. Zbl 1019.54020
[K] KURATOWSKI K.: Introduction to the Theory of Sets and Topology. Biblioteka Matematyczna, PWN, Warszawa, 1977. (Polish) MR 0643830
[LM] LASOTA A.-MYJAK J.: Attractors of multifunctions. Bull. Polish Acad. Sci. Math. 48 (2000), 319-334. MR 1779014 | Zbl 0962.28004
[L] LEŚNIAK K.: Extremal sets as fractals. Nonlinear Anal. Forum 7 (2002), 199-208. MR 1959879 | Zbl 1161.54301
[COZ] CONTI G.-OBUKHOVSKII V.-ZECCA P.: On the topological structure of the solution set for a semilinear functional-differential inclusion in a Banach space. In: Topology in Nonlinear Analysis. Banach Center Publ. 35, Polish Acad. Sci., Warszaw, 1996, pp. 159-169. MR 1448435 | Zbl 0845.34027
[L2] LEŚNIAK K.: Towards computing Lifshits constant for hyperspaces. Sem. Fixed Point Theory Cluj-Napoca (To appear). MR 2031385 | Zbl 1054.54029
Partner of
EuDML logo